MAUDE Adverse Event Report: COVIDIEN LLC DELTA VALVE, NEONATAL, PERFORMANCE LEVEL 1.0; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

COVIDIEN LLC DELTA VALVE, NEONATAL, PERFORMANCE LEVEL 1.0; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 27219-1
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that it seemed that the ventricular connection site was much shorter than it was supposed to be.The facility was currently ceasing all use of the valves.Additional information received reported that just by looking at the valve in the sterile packaging, there was a distinct difference between the two connectors.The distal connector was much longer than the proximal connector.

Brand Name
DELTA VALVE, NEONATAL, PERFORMANCE LEVEL 1.0
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire street
mansfield 02048
MDR Report Key10856742
Report Number9612501-2020-01736
Device Sequence Number910173
Product Code JXG
UDI-Device Identifier00763000030964
UDI-Public00763000030964
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K902783
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Model Number27219-1
Device Catalogue Number27219-1
Device Lot Number0219927059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1